# SDR IPXA10662864

- Difficulty date: September 23, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 39,376 hours, 12,948 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587682
- Condition: Dented
- Location: Bs 933-970
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, M/D STA 933 TO 970, LBL 11 TO RBL 11 FLR PNL FND 12 DENT MARKS & UPPER SURFACE FIBERGLASS DELAMINATED (1" WIDTH & 37" LONG).  FLR PNL FABRICATED IAW EO B767-5320-9693-G & INSTALLED IAW AMM 53-01-01.
